Change search
ReferencesLink to record
Permanent link

Direct link
Differentiability Of Volumes Of Divisors And A Problem Of Teissier
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
2009 (English)In: Journal of Algebraic Geometry, ISSN 1056-3911, Vol. 18, no 2, 279-308 p.Article in journal (Refereed) Published
Abstract [en]

We give an algebraic construction of the positive intersection products of pseudo-effective classes and use them to prove that the volume function on the Neron-Severi space of a projective variety is C-1-differentiable, expressing its differential as a positive intersection product. We also relate the differential to the restricted volumes. We then apply our differentiability result to prove an algebro-geometric version of the Diskant inequality in convex geometry, allowing us to characterize the equality case of the Khovanskii-Teissier inequalities for nef and big classes.

Place, publisher, year, edition, pages
2009. Vol. 18, no 2, 279-308 p.
National Category
URN: urn:nbn:se:kth:diva-32167ISI: 000264139800004ScopusID: 2-s2.0-77952195411OAI: diva2:409354
Swedish Research Council
QC 20110408Available from: 2011-04-08 Created: 2011-04-07 Last updated: 2011-04-08Bibliographically approved

Open Access in DiVA

No full text

Other links


Search in DiVA

By author/editor
Jonsson, Mattias
By organisation
Mathematics (Div.)
In the same journal
Journal of Algebraic Geometry

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 33 hits
ReferencesLink to record
Permanent link

Direct link